# SDR DALA2024102810447

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 26,617 hours, 10,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5784783) EMERGENCY EXIT SIGN LIGHTS AT ROW 19A 20A INOP. R/R BATTERY PACK IN ROW 19 PER B737 AMM 33-51. OPS CHECK GOOD.
